Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Dilated heart, leakage in heart valves. Doctors suggest valve replacement surgery. Can it be cured with medicines or diet?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Hello Doctor,
My father is 62 hear old and is diagnosed with dilated heart and leakage in heart valves. The Doctors in escorts have advised him to go for a valve replacement surgery. Please let me know, if there is any possibility of curing this with medicines or diet.
Posted Wed, 18 Apr 2012 in Valvular Heart Disease
Answered by Dr. Mitaly 28 minutes later

Thanks for posting your query.

Heart valve leakage treatment depends on the severity and extent of disease.

Medications only help in controlling the symptoms associated with it and also to lessed the damage caused.

But to prevent any further complications surgery is the option and along with that medications also have to be taken.

During surgery depending on the extent of damage, valves are repaired or replaced.

I would advise you to go according to your treating Doctor's advice to prevent any future complications.

Hope this answers your query.I will be available for follow up in case of doubt.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Cardiac Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor